Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zero distribution and factorization of analytic functions of slow growth in the unit disc


Author: I. Chyzhykov
Journal: Proc. Amer. Math. Soc. 141 (2013), 1297-1311
MSC (2010): Primary 30J99; Secondary 30D35, 30H15, 37A45
DOI: https://doi.org/10.1090/S0002-9939-2012-11463-7
Published electronically: August 21, 2012
MathSciNet review: 3008877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a meromorphic function $ f$ in the unit disc, let the $ \rho _\infty $-order of the growth be the limit of the orders of $ L_p$-norms of $ \log \vert f(re^{i\theta })\vert$ over the circle. In the case when the order of the maximum modulus function is smaller than 1, we describe zero distribution of canonical products and derive a new factorization theorem and logarithmic derivative estimates.


References [Enhancements On Off] (What's this?)

  • 1. I. E. Chyzhykov, On a complete description of the class of functions without zeros analytic in a disk and having given orders, Ukrainian Math. J. 59 (2007), no. 7, 1088-1109. MR 2397653 (2008j:30068)
  • 2. I. E. Chyzhykov, Growth of analytic functions in the unit disc and complete measure in the sense of Grishin, Mat. Stud. 29 (2008), no. 1, 35-44. MR 2424597 (2009e:30062)
  • 3. I. Chyzhykov, J. Heittokangas and J. Rättyä, Sharp logarithmic derivative estimates with applications to differential equations in the unit disc, J. Australian Math. Soc. 88 (2010), no. 2, 145-167. MR 2629927 (2011f:30064)
  • 4. M. M. Džrbašjan, Integral transforms and representations of functions in the complex domain, Moscow, Nauka, 1966 (in Russian). MR 0209472 (35:370)
  • 5. A. Grishin, On regularity of the growth of subharmonic functions. III, Teorija Funktsii Funktsionalnyj Analiz i ih Prilozh. (1968), no. 7, 59-84 (in Russian).
  • 6. O. P. Juneja and G. P. Kapoor, Analytic Functions - Growth Aspects, Research Notes in Mathematics 104, Pitman Adv. Publ. Prog., Boston-London-Melbourne, 1985.
  • 7. J. Heittokangas, R. Korhonen and J. Rättyä, Growth estimates for solutions of linear complex differential equations, Ann. Acad. Sci. Fenn. Math. 29 (2004), 233-246. MR 2041951 (2004m:34199)
  • 8. B. Ja. Levin, Distribution of zeros of entire functions (revised edition, Transl. Math. Monographs, Volume 5, translated by R. P. Boas et al.), Amer. Math. Soc., Providence, 1980. MR 589888 (81k:30011)
  • 9. C.N. Linden, The representation of regular functions, J. London Math. Soc. 39 (1964), 19-30. MR 0160910 (28:4119)
  • 10. C.N. Linden, On a conjecture of Valiron concerning sets of indirect Borel points, J. London Math. Soc. 41 (1966), 304-312. MR 0192056 (33:283)
  • 11. C. N. Linden, Integral logarithmic means for regular functions, Pacific J. of Math. 138 (1989), no. 1, 119-127. MR 992177 (90g:30035)
  • 12. C. N. Linden, The characterization of orders for regular functions, Math. Proc. Cambridge Phil. Soc. 111 (1992), no. 2, 299-307. MR 1142749 (93a:30043)
  • 13. A. G. Naftalevich, On interpolation of functions meromorphic in the unit circle, Dokl. Akad. Nauk SSSR 88 (1953), no. 2, 205-208 (in Russian). MR 0054026 (14:858h)
  • 14. M. Tsuji, Potential theory in modern function theory, Chelsea Publishing Co. Reprinting of the 1959 edition. New York, 1975. MR 0414898 (54:2990)
  • 15. M. Tsuji, Canonical product for a meromorphic function in a unit circle, J. Math. Soc. Japan 8 (1956), no. 1, 7-21. MR 0103273 (21:2051)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30J99, 30D35, 30H15, 37A45

Retrieve articles in all journals with MSC (2010): 30J99, 30D35, 30H15, 37A45


Additional Information

I. Chyzhykov
Affiliation: Faculty of Mechanics and Mathematics, Ivan Franko National University of Lviv, Universytets’ka 1, 79000, Lviv, Ukraine
Email: chyzhykov@yahoo.com

DOI: https://doi.org/10.1090/S0002-9939-2012-11463-7
Keywords: Analytic function, factorization, zero distribution, canonical product, proximate order, order of growth, logarithmic derivative
Received by editor(s): May 9, 2011
Received by editor(s) in revised form: August 9, 2011
Published electronically: August 21, 2012
Communicated by: Mario Bonk
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society